MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305128
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material# :305128, lot#:3024960.It was reported by the customer that they have clogged needles and unable to inject to patient verbatim: rcc received a complaint via email.Email(s) attached.Compliant created 2nd customer: we have had complaints from 2 customers regarding the 305128 ¿ 30g x 1¿ hypo needles ¿ lot 3024960 some of the needles were clogged and not able to inject the patient.No stock left to send back for investigation.No injuries reported to patients.Additional info received on 20-feb-2024.Does both customers belong to same user facility? if different, please provide details, no they are different facilities what are the date of events for both customers? 2/1/2024 and 2/5/2024 do both the customers have same batch numbers? yes.Was the product received in this condition? ¿ product is received in by cipm packaged into procedural kits.They are not used until in the field at customer facilities.What is the full name and address of the facilities for where the issues occurred? west tennessee bone and joint (b)(6).Precision spine and pain management (b)(6).Was this issue discovered before injecting to patient? yes.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up a device history record review was completed by our quality engineer team for provided material number 305128 and lot number 3024960.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
Additional information received material# : 305128 lot#: 3024960 it was reported by the customer that they have clogged needles and unable to inject to patient verbatim: rcc received a complaint via email.Email(s) attached.Compliant created 2nd customer: (b)(6).We have had complaints from 2 customers regarding the 305128 ¿ 30g x 1¿ hypo needles ¿ lot 3024960 some of the needles were clogged and not able to inject the patient.No stock left to send back for investigation.No injuries reported to patients.Additional info received on 20-feb-2024 ¿does both customers belong to same user facility? if different, please provide details ¿ no they are different facilities ¿what are the date of events for both customers? 2/1/2024 and 2/5/2024 ¿do both the customers have same batch numbers? - yes ¿was the product received in this condition? ¿ product is received in by cipm packaged into procedural kits.They are not used until in the field at customer facilities.¿what is the full name and address of the facilities for where the issues occurred? (b)(6).Additional information received on 21-feb-2023 product was stored in a temperature controlled warehouse.¿was this issue discovered before injecting to patient? yes additional information received on 21-feb-2023 product was stored in a temperature controlled warehouse additional info received on 22-feb-2024 2/1/24 was west tennessee bone and joint 2/5/24 was precision spine and pain management.

Brand Name
NEEDLE 30X1 RB
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18753313
Report Number1911916-2024-00124
Device Sequence Number3741149
Product Code FMI
UDI-Device Identifier30382903051282
UDI-Public(01)30382903051282
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number3024960
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown